# SDR GTIA2018041602586

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-232
- Aircraft serial: 7094
- Aircraft time: 4,009 hours, 1,804 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AROUND 20K FT,  FLT ATTENDANT IN THE AFT CABIN,  REPORTED AN ODOR OF DIRTY SOCKS.  IDENTIFICATION OF CAUSE OF CABIN ODORS WAS PERFORMED IAW TSM 05-50-00-810-831. NO EVIDENCE OF LEAKAGE AROUND ACFT IR EVIDENCE OF BIRDSTRIKE ENGINE RUN-UP WAS PERFORMED AND NR 2 PACK WAS ISOLATED.
